# SDR AMTA200700037

- Difficulty date: January 25, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE BAT STRUCTURE AREA UPPER LATERAL BEAM FOUND CRACKED AT TWO LOCATIONS, ONE CRACK 2 INCHES AND ONE CRACK .5 INCHES.  RIGHT WING TE BAT STRUCTURE CAP REPLACED PER L1011 SRM 51-10-01 AND 51-40-01.  (M)    10-17-07    CARRIED OUT PAINT TOUCH UP, UPPER AND LOWER SIDE IAW AMM 20-51-08.  (K)
